I’m a 22 year old white male, 190 pounds, 6’3 and I’ve been struggling with symptoms that I feel are directly correlated to low testosterone. Now there has been a lot of been through while trying to find answers to my lack of zest for life, lack of productivity, sex drive, maintaining an erection etc.
I’ve tried a few anti-depressants, zoloft, cymbalta and wellbutrin, zoloft and wellbutrin made me feel completely terrible and suicidal but helped with erections? and cymbalta made me feel good and returned erections but I opted to stop due to weight gain, price and horror withdrawal stories. I’m only going to include my most recent lab since it’s the shortest with most relevant information.
DHEA Sulfate 342.4
My Albumin and Globulin from a previous lab were 4.7 and 2.7 respectively.
My endocrinologist agreed that my symptoms were most likely due to low testosterone for someone my age and decided to start me on testosterone replacement therapy, 2 ml of 100g/ml compounded testosterone every morning that should move my level to the 600-700 range.
I’ve been on the therapy for a few weeks now and initially I did feel a huge burst of energy for like the first two days then a huge crash were my memory was terrible and started working out less and less cause I couldn’t last as long cardio wise and I felt completely lethargic.
The negative side effects have improved quite a bit since then but I still can’t run as much as I used to and I feel like i’ve gained weight despite maintaining a simiar diet (perhaps due to lack of ability to run). I called the pharmacist that compounds the testosterone and he said it’s probably due to water retention making my hear work harder and that that would also be the reason for the weight gain.
Mentally however I do feel the effects of the testosterone, more assertive, hornier, focused, feel like an actual man.
I would really appreciate hearing your opinions and if you need any additional information I would be happy to provide it please ask. I"ve been struggling with this for a very long time and any advice would be helpful.